# SDR DLM90992000

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Engine: Iae V2528D5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 11,911 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LT ENG COMPRESSOR STALLED ON TAKEOFF.  REPLACING LT ENGINE.
